# SDR SWAA2023052545078

- Difficulty date: May 3, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 27,016 hours, 12,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H SIDEPLATE HAS CORROSION AT FASTENER HOLES LBL 24; STA. 500D-500E<[01] REMOVED DAMAGE I.A.W SRM 51-10-02. MEASURED DAMAGE DEPTH TO BE .018?. DAMAGE FOUND TO BE OUT OF LIMITS I.A.W SRM 53-00-53-1A-2.[08] INSPECTED WORK PERFORMED ON C/A #7;[09] ENGINEERING TSR REQUIRED TO CONFIRM CORRODED ELEMENT PART NUMBER IS EFFECTIVE TO AIRCRAFT;[10] TREATED AND PRIMED REPLACEMENT PARTS FROM STA 440+10 TO STA 500I I.A.W SRM 1-21-00.;[11] REF CA#10. DUSTIN WYATT (TECHNICIAN); 11-MAY-2023 00:14 UTC TREATED AND PRIMED REPLACEMENT PARTS FROM STA 440+10 TO STA 500I I.A.W SRM 1-21-00.;[12] INSTALLED FLOORBOARD POCKET AT STA STA 485 AND STA 500B+16 INSTALLED SPLICE FASTENERS NOT COMMON TO BAFFLE AT STA500A+10 PER SRM 51-40-02 AND SRM 53-00-53-2R-5;[13] INSTALLED BONDING NUTPLATES PER SRM 51-40-10 .[NOTE ALT ADHESIVE USED EC-2216] EXPANDED CURE TIME;[14] VERIFIED CA #12 AND #13 INSTALLED FLOORBOARD POCKET AT STA STA 485 AND STA 500B+16 INSTALLED SPLICE FASTENERS NOT COMMON TO BAFFLE AT STA500A+10 PER SRM 51-40-02 AND SRM 53-00-53-2R-5 INSTALLED BONDING NUTPLATES PER SRM 51-40-10 .[NOTE ALT ADHESIVE USED EC-2216] EXPANDED CURE TIME;[15] OK TO INSTALL TRANS ANGLE REPLACEMENT PARTS FROM STA 440+10 TO STA 500I LH SIDE LBL 25;[16] VERIFIED C/A 15. OK TO INSTALL;[17] INSTALLED THE REPLACEMENT PARTS FROM STA 440+10 TO STA 500I L/H PER SRM 53-00-53-2R-5 AND EA M-22-153-01550
